Format

Send to

Choose Destination
Pacing Clin Electrophysiol. 2000 Apr;23(4 Pt 1):534-7.

Ventricular tachycardia in a patient with primary hyperparathyroidism.

Author information

1
Department of Medicine, National Yang-Ming University, School of Medicine, Taipei, Taiwan.

Abstract

We present a case of primary hyperparathyroidism with hypercalcemia in a patient who had spontaneous attacks of ventricular tachycardia. Right ventricular burst pacing reproducibly induced ventricular tachycardia in the electrophysiological laboratory after intravenous administration of calcium-gluconate, and verapamil could terminate the tachycardia. After resection of the parathyroid adenoma, the calcium level was restored to normal, and ventricular tachycardia did not occur again during the follow-up period.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center